# SDR QR9R2023062300002

- Difficulty date: June 23, 2023
- Submitted: June 23, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723469721
- Aircraft time: 3,924 hours
- System (JASC): 6500 · Tail Rotor Drive System
- Part: Gearbox
- Part number: 4639002011
- Part serial: 3552
- Condition: Making Metal
- Location: Unknown
- Part time: 931 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP A010, MAINTENANCE FOUND IGB MAGNETIC CHIP DETECTOR TO HAVE METALLIC CHIPS IN THE OIL COMPOSED OF CRITICLAL MATERIALS. REMOVED AND REPLACED INTERMEDIATE GEAR BOX IAW AMM 65-32-00, 4-1.
